×

On the characterization of spherical curves in 3-dimensional Sasakian spaces. (English) Zbl 1136.53043

Summary: We give the spherical characterization of a regular curve in 3-dimensional Sasakian space. Furthermore the differential equation which expresses the mentioned characterization is solved.

MSC:

53C40 Global submanifolds
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Baikousis, C.; Blair, D.E., On Legendre curves in contact 3-manifolds, Geom. dedicata, 49, 135-142, (1994) · Zbl 0799.53040
[2] Belkhelfa, M.; Hırıca, I.E.; Rosca, R.; Verstraelen, L., On Legendre curves in riemannian and Lorentzian Sasaki spaces, Soochow J. math., 28, 11, 81-91, (2002) · Zbl 1013.53016
[3] Blair, D.E., Contact manifolds in Riemannian geometry, Lecture notes in math., vol. 509, (1976), Springer Berlin · Zbl 0319.53026
[4] Breuer, S.; Gottlieb, D., Separation of roots and oscillation in ordinary linear differential equations of second order, Proc. amer. math. soc., 29, 487-493, (1971) · Zbl 0224.34024
[5] Ilarslan, K.; Camci, C.; Kocayigit, H.; Hacisalihoglu, H.H., On the explicit characterization of spherical curves in 3-dimensional Lorentzian space \(\mathbb{L}^3\), J. inverse ill-posed probl., 11, 4, 389-397, (2003) · Zbl 1050.53004
[6] Yano, K.; Kon, M., Structure on manifolds, Ser. pure math., vol. 3, (1963)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.